# SDR 2008UALA02206

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 40,690 hours, 11,296 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH A FUEL ODOR ON THE FLIGHT DECK.  FOUND CARBON SEAL FAILED AT NR 3 BEARING, OIL WETTING OF AREA. REPLACED NR 1 ENG, PERFORMED PACK BURN OUT.
